# SDR EIAA970023

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 605
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, MAIN CARGO COMPARTMENT STATION 605, SEAT TRACK NR 12, LUGS ARE WORN AT FORTH BEAR TRAP.  REMOVED AND REPLACED SEAT TRACK STATION 605 PER SRM 53-21-0 FIG 4.  (M)
